# SDR ERAA20120076

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 51,837 hours, 72,506 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Circuit Breaker
- Part number: SM601BA20A1
- Part serial: 21775
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 6,600 hours, 7,841 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 STANDBY HYDRAULIC GAUGE INDICATES PRESSURE WITH SWITCH SELECTED TO "NORMAL" (OFF) POSITION.  INSTALLED SERVICEABLE A/C PUMP C/B IN RIGHT WHEEL A/C CONTACTOR BOX IAW DASH 8 MAINT MANUAL 24-21-09 AND OPS CHECKS OK IAW DASH 8 MAINT MANUAL 29-11-17, OPS CHECKS OK.
